Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reaction To Tipranavir

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Aptivus (Tipranavir)

...doctor should be notified of any other medications being taken, including prescription, nonprescription (over-the-counter), or herbal medications. Individuals with sulfa allergies may be at a higher risk of having an allergic reaction to tipranavir. Clinical Trials Click here to search ClinicalTrials.gov for trials that use Tipranavir. Manufacturer Information Aptivus Boehringer Ingelheim Pharmaceuticals Inc 900 Ridgebury Rd / PO...
Ask the Experts

borderline reaction

what does borderline reaction mean in an HIV test result
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...having a positve ELISA test followed by an "indeterminate" Western blot. The Western blot is a serologic test that shows antibody reactions to various antigens associated with HIV. A strongly positive Western blot occurs when there are reactions... Read more »

Reaction to Pneumonia vaccine

I was recommended to have a pneumonia vaccine which I did and was told the only reaction in 99% people would be a sore arm. I have no sore arm, in fact no local site reaction at all, but about 4 hours post vaccine I became very achy, sniffly and...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...That would be an extremely unusual reaction to a pneumovax vaccine. I have never seen such a reaction myself. i think it is unlikely to be related to HIV infection and is Read more »

hypomanic reaction to meds

I'm bipolar II and tend to be very sensitive to drugs. My doctor gave me a once a day cocktail which made me agitated and hyper. I think it was the Norvir. Will this pass?
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...Norvir is not known to cause a reaction such as this. I have witnessed several patients experience mood swings (depression and hypomania) due to Sustiva. Read more »

Lymph Node reaction(s)

You speak alot of lymph nodes possibly being painful when they are infected/enlarged. However, you do not indicate for long long it can be painful for. Can the lymph node(s) in question be painful for only maybe 3 seconds to 2 or 3 minutes, and...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
No, swollen glands would not have fleeting symptoms like that. Read more »
Articles
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

...cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the INTELENCE (etravirine) tablets prescribing information. ... Read more »
Henry J. Kaiser Family Foundation

Reactions to Global Fund Meeting

... The Center for Global Health Policy's " Science Speaks " blog presents a roundup of reactions to this week's Global Fund to Fight AIDS, Tuberculosis and Malaria replenishment meeting , compiled by the center's David Bryden. Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

... Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence Read more »
The Body PRO

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

... The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Read more »
Connect With Others

my strange reaction

Posted by midwestguy143, 2 Replies
...I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, Read more »

allergic reactions

Posted by TRex, 2 Replies
...Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with Read more »

Some drug reactions, I think

Posted by ScotCharles, 1 Reply
Hey guys, long time no parlez, For two years I've been on a regimen of Norvir, Atazanavir (Reyetaz) and Truvada (Viread and Emtriva). Last July I developed tingling in my toes (parathesia) which became painful buring and shooting pains. This... Read more »

antibiotic reaction

Posted by princealbert
... After one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction. But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy. Has anyone else had Read more »